| Model Number |
8637-40 |
| Medical Device Problem Code |
Electromagnetic Interference (1194)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from a patient who was receiving bupivacaine via an implantable pump for intractable spasticity.It was reported that the pump malfunctioned the last time they had an mri approximately two years ago and the caller stated the patient ended up in the icu 2 weeks afterwards and they don't know if it did not come back on and the patient ended up in a serious withdraw or if they overdosed on it.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.